# SDR SWAA2025040804167

- Difficulty date: March 11, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT FLOOR STRUCTURE - BS 986; LBL 45; WL 208.<[01] REPAIRED BS 986; LBL 45; WL 208 FLOOR BEAM BLEND OUTS IAW EA: M-21-153-00612;[02] VERIFIED CORRECTIVE ACTION #1
